# SDR 2008FA0000337

- Difficulty date: July 1, 2008
- Submitted: July 1, 2008
- Operation: General aviation
- Aircraft: N83WP
- Make and model: Bell 206L-3
- Aircraft serial: 51359
- Engine: Allsn 250C30
- System (JASC): 6400 · Tail Rotor System
- Part: Rod
- Part number: 206011725011
- Condition: Chafed
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN INSPECTION THE THE TAIL ROTOR PITCH CONTROL TUBE SLEEVES, WE DISCOVERED THAT BELLCRANK PN 206-001-763-001 HAD BEEN CHAFED INTO BY THE RIVET SECURING THE ROD END OF ROD ASSEMBLY PN 206-011-725-001. THIS WEAR OCCURS WHEN LEVER ASSEMBLY PN 206-011-722-105 PIVOT DURING CONTROL MOVEMENTS, CHANGING THE PLANE OF THE ROD. THE MM DOES NOT TELL YOU WHICH WAY TO INSTALL THE ROD, HOWEVER, ALL OF THE ILLUSTRATIONS SHOW THE RIVETED END OF THE ROD TO BE CONNECTED TO THE BELLCRANK. PLEASE SEE BHT-206L-SERIES-IPB, FIG 64-1 AND FIG 67-12 AND BHT-206L-MM, PARA 67-63, FIG 67-17 DETAIL D, PARA 64-20 AND FIG 64-14. THIS CAN BE CURED BY INSTALLING THE ROD WITH THE ADJUSTABLE END CONNECTING TO THE LEVER.
